# SDR UPS09154291

- Difficulty date: January 7, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 3240 · Landing Gear Brake System
- Part: Detector
- Part number: 354672001
- Part serial: 467005012
- Condition: Faulty
- Location: Nr 4 Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 4 WHEEL OVERHEAT ON T/O AS GEAR WERE RETRACTED 320 DEG LOWERED GEAR & TURNED FAN ON, TEMP 259, 15 MIN W/GEAR DOWN & FAN ON TEMP SLOW TO DECREASE (NO RESIDUAL BRAKE PRESS WHEN LOWERING GEAR) AT 115 DEG FAN OFF/GEAR UP, WHEEL TEMP DID NOT FALL BELOW 105 FOR FLIGHT.  BITE CHECK BSCU AND FUNCTIONAL TEST OF HOT BRAKE DETECTION IAW AMM 32-47.  NO FAULTS NOTED.  REMOVED AND REPLACED BRAKE TEMP DETECTOR UNIT IAW 32-47-25-4.
